| Model Number |
204990 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Part is leaking fluid.Patient was not under anesthesia.Case type: pka (mics).
Additional Manufacturer Narrative
Reported issue -part is leaking fluid.Patient was not under anesthesia.Case type: pka (mics).Product inspection ¿ product inspection was not performed as product was not returned for inspection.Product history review ¿ review of the device history records indicates 81 devices were manufactured under p/n 204990, lot 40m083940 and all devices were accepted into final stock on 05/06/2020, including (b)(6) with no reported discrepancies.Complaint history review ¿ a review of complaints in catsweb and trackwise related to p/n 204990, l/n 40m083940 shows 00 additional complaints related to the failure in this investigation.Nc/capa history review - a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.Conclusion ¿ the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.Preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved, and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.H3 other text : device not returned.
Event or Problem Description
Part is leaking fluid.Patient was not under anesthesia.Case type: pka (mics).